# SDR TRAX200800762

- Difficulty date: June 4, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 7,585 hours, 6,080 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG OIL PRESS MSG DURING FLT--ENROUTE TO PHF A/C DIVERTED TO CAE DUE TO MTC--EMERGENCY DECLARED, FLT 4898 DEL 169 MINS  REMOVED AND REPLACED LT ENGINE ASSY IAW AMM 71-00-00  LEAK AND OPS CHECK GOOD NO DEFECTS NOTED.  (B)
